絞り込み

16532

広告

Difference between the Upper and the Lower Gastrointestinal Bleeding in Patients Taking Nonvitamin K Oral Anticoagulants.

著者 Maruyama K , Yamamoto T , Aoyagi H , Isono A , Abe K , Kodashima S , Kita H , Watari Y , Kozuma K
Biomed Res Int.2018 ; 2018():7123607.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (26view , 0users)

Miscellaneous

Nonvitamin K oral anticoagulants (NOACs) sometimes cause hemorrhage, and the gastrointestinal tract is a common site of involvement. However, clinical characteristics of gastrointestinal bleeding (GIB) during NOAC therapy have not been fully elucidated. We studied 658 patients who were prescribed dabigatran, rivaroxaban, or apixaban between April 2011 and November 2015. Medical charts were reviewed to examine whether clinically relevant bleeding (Bleeding Academic Research Consortium criteria type 2 or greater) developed. The incidence of GIB was 2.0%/year, and one-third was from the upper GI. Among all hemorrhagic events, GIB was the most common cause. The extent of bleeding from the GI tract, particularly the upper GI tract, was more serious than bleeding from the other site. Multiple regression analysis showed that both past digestive ulcer and absence of concomitant proton pump inhibitors were significantly associated with the incidence of upper GIB, while concomitant nonsteroidal anti-inflammatory drugs, dual antiplatelets, and past GIB were significant factors regarding lower GIB. GIB was common and serious in patients taking NOACs. Upper GIB tended to become more serious than lower GIB. Proton pump inhibitors seem to be key drugs for preventing upper GIB during NOAC therapy.
PMID: 29888274 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード